MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Catalog Number 03L79-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated calcium result generated by the architect c4000 processing module for a patient.The same sample was repeated, and a lower result was obtained.The following data was provided: sid (b)(6): initial calcium result = 15.40 mg/dl; repeat result = 9.29 mg/dl.Per the calcium reagent package insert, the reference range for adult is 8.4 to 10.2 mg/dl.There was no impact to patient management reported.
 
Event or Problem Description
The customer observed falsely elevated calcium result generated by the architect c4000 processing module for a patient.The same sample was repeated, and a lower result was obtained.The following data was provided: sid (b)(4): initial calcium result = 15.40 mg/dl; repeat result = 9.29 mg/dl.Per the calcium reagent package insert, the reference range for adult is 8.4 to 10.2 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a ticket trending review, a device history record review, and a labeling review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending for the calcium assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 35490un24.A review of the device history record did not identify any non-conformances or deviations with lot 35490un24 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the calcium reagent, lot number 35490un24.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22201298
Report Number3002809144-2025-00186
Device Sequence Number7723454
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public(01)00380740161491(17)251008(10)35490UN24
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Catalogue Number03L79-22
Device Lot Number35490UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6).; ARC C4000 INTGR, 02P24-40, (B)(6).
Patient SexUnknown